The Nagoya Mathematical Journal is published quarterly with the cooperation of Nagoya University. Since its inception in 1950, the journal has endeavored to publish research papers of the highest quality with appeal to the general mathematical audience. Advance Publication of articles online is available.

Top downloads over the last seven days

Involutions in Chevalley groups over fields of even orderMichael Aschbacher and Gary M. SeitzVolume 63 (1976)
Homogeneous Siegel domainsJosef DorfmeisterVolume 86 (1982)
On holomorphic maps into a taut complex spaceHirotaka FujimotoVolume 46 (1972)
Symmetry and separation of variables for the Helmholtz and Laplace equationsC. P. Boyer, E. G. Kalnins and W. MillerVolume 60 (1976)
Componentwise linear idealsJürgen Herzog and Takayuki HibiVolume 153 (1999)
  • ISSN: 0027-7630 (print)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1950 --
  • Access: Articles published before 2010 are open
  • Euclid URL: